Faculty - Recent Publications

Navin Kashyap

  • O. Sabag, H.H. Permuter and N. Kashyap, "The Feedback Capacity of the Binary Erasure Channel with a No-Consecutive-Ones Input Constraint", accepted for publication in IEEE Transactions on Information Theory, Vol: 62(1), pp: 8-22, 2016
  • S. Vatedka and N. Kashyap, "Some ‘goodness’ properties of LDA lattices", accepted for publication in Problems of Information Transmission, 2015
  • O. Sabag, H.H. Permuter, and N. Kashyap, "The Feedback Capacity of the Binary Symmetric Channel with a No-Consecutive-Ones Input Constraint", accepted for publication in 53rd Allerton Conference on Communications, Control and Computing, Monticello, Illinois, USA, 2015
  • C.L. Chan, W. Fernandes, N. Kashyap and M. Krishnapur, "Phase transitions for the uniform distribution in the PML problem and its Bethe approximation", accepted for publication in SIAM Journal on Discrete Mathematics, 2015
  • M. Mukherjee, N. Kashyap and Y. Sankarasubramaniam, "On the public communication needed to achieve SK capacity in the multiterminal source model", accepted for publication in IEEE Transactions on Information Theory, 2015